MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON® TO; 0 DEG LORDOTIC, IMPLANT, 26X14MM, PLIF

TITAN SPINE, LLC ENDOSKELETON® TO; 0 DEG LORDOTIC, IMPLANT, 26X14MM, PLIF
Model Number 3114-2614
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Titan spine requested a subject matter expert (sme) to review the post-op fluoroscopy films that were provided from the intial surgery.The sme reviewed the films and spoke with the surgeon.The sme concluded "the fracture is most likely do to stress risers secondary to insertion of an implant that was too large for the disc space and not recessed adequately." a review of the device history record for the subject device was performed.The review revealed no anomalies or non-conformances were generated during the manufacture of the device that would contribute to this complaint condition.The device was found to be within specification during inspection.Device not returned to manufacturer.
 
Event or Problem Description
An l4/5 tlif procedure occurred on (b)(6) 2016 implanting an endoskeleton® to 0 deg lordotic, implant, 26x14mm, plif.Approximately two week later, the patient describes hearing a "pop" in her back.Patient had l5 vertebral fracture.Patient was scheduled for revision surgery, cage was removed, patient was re-instrumented with pedicle screws.There was no adverse effects or injury to the patient as a result.The explanted device was kept at (b)(6).Patient is a female, (b)(6), non-smoker.Patient did not fall.Patient does not have prior fusions at levels that were being treated.Patient was given post-operative instructions.

Brand Name
ENDOSKELETON® TO
Common Device Name
0 DEG LORDOTIC, IMPLANT, 26X14MM, PLIF
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. ste a
mequon WI 53092
MDR Report Key6358584
Report Number3006340236-2017-00001
Device Sequence Number16329752
Product Code MAX
UDI-Device Identifier00191375004769
UDI-Public(01)00191375004769(11)130301(10)A130345(240)31142614
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K102067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number3114-2614
Device Catalogue Number3114-2614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2017
Initial Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient Weight88